Communications in Mathematical Physics

Theory of matching rules for the $3$-dimensional Penrose tilings

A. Katz

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 118, Number 2 (1988), 263-288.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104161989

Mathematical Reviews number (MathSciNet)
MR0956168

Zentralblatt MATH identifier
0651.52015

Subjects
Primary: 52A45
Secondary: 05B45: Tessellation and tiling problems [See also 52C20, 52C22]

Citation

Katz, A. Theory of matching rules for the $3$-dimensional Penrose tilings. Communications in Mathematical Physics 118 (1988), no. 2, 263--288. http://projecteuclid.org/euclid.cmp/1104161989.


Export citation